# SDR H592004F00000

- Difficulty date: February 28, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N75070
- Make and model: Hughes 269C
- Aircraft serial: 1404
- Engine: Lyc HIO360D1A
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Spline
- Condition: Slipped
- Location: Drive Shaft
- Component: Drive Shaft
- Component part number: 269A6040007
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL FLIGHT, THE TAIL ROTOR DRIVESHAFT STARTED SLIPPING.  TAIL ROTOR DRIVESHAFT SPLINES STRIPED.  ON FRONT HALF OF SHAFT, STUDENT ENTERED AN AUTOROTATION AND AIRCRAFT LANDED HARD AND RECEIVED SUBSTANTIAL DAMAGE.
